ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Интерполяция и базисность в некоторых классах целых функций экспоненциального типа

Галдунц, М. А. and Рафаелян, С. Г. (2007) Интерполяция и базисность в некоторых классах целых функций экспоненциального типа. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (5). pp. 17-32. ISSN 00002-3043

[img]
Preview
PDF
Download (549Kb) | Preview

    Abstract

    В настоящей работе изучена задача интерполяции и базисности в банаховых пространствах целых функций экспоненциального типа многих переменных. Получены достаточные условия для разрешимости этих задач, а также явный аналитический вид решений. The paper investigates the interpolation and basicity problem in Banach spaces of entire functions of exponential type in several variable. Some sufficient conditions for solvability of these problem and the explicit analytic form of the solutions are obtained.

    Item Type: Article
    Additional Information: Interpolation and Basicity: Several Variables Entire Functions of Exponential Type / M. A. Galdunts, S. G. Rafayelyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Aug 2012 13:11
    Last Modified: 21 Aug 2012 13:11
    URI: http://mathematics.asj-oa.am/id/eprint/116

    Actions (login required)

    View Item